MathSciNet Relay Station
MathSciNet bibliographic data
MR1614810 15A99
Friedman, Menahem; Ming, Ma; Kandel, Abraham Fuzzy linear systems. Fuzzy Sets and Systems 96 (1998), no. 2, 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement